# SDR ASAA2019042929175

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,159 hours, 7,894 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 24,179 hours, 7,901 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON START #2 ENGINE GRD CREW OBSERVED A LIQUID DRIPPING FROM THE LOWER PORTION #2 ENGINE. GROUNDED - YES. #2 ENG HPTACC VALVE LEAKING FROM DRAIN. R&R HPTACC VALVE IAW B737-900 AMM 75-21-01, PERFORMED ACTUATOR TEST AMM 71-00-00-700-007-F00 AND IDLE POWER LEAK CHECK AMM 71-00-00-700-801-F00. NO LEAK DETECTED OPS CHECKED GOOD. AC OK FOR SERVICE.
